# SDR CA051102008

- Difficulty date: November 2, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,541 hours
- Engine: Pwa BWASP
- Propeller: Hamstd 43E60
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHERE THE JANITROL CABIN HEATER MOUNTS TO THE FORWARD CABIN ENTRANCE BULKHEAD FS234.5, A 4 INCH CRACK WAS DISCOVERED DURING A 6 YEAR C-CHECK INSPECTION. THE CRACK RUNS PARALLEL TO THE HEATER MOUNTING FLANGE.  THE 5 OTHER AIRCRAFT OF THE FLEET ARE TO BE INSPECTED BEFORE UPCOMING FIRE SEASON. FINDINGS WILL BE RECORDED.
